# SDR ZIAA97029

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289F
- Make and model: Lkheed 188C
- Aircraft serial: 188C1110
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 8398031
- Condition: Cracked
- Location: Ws 202
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - DURING SCHEDULED INSPECTION, AT LEFT WING LOWER SURFACE, (DRY-BAY AREA), PLANK 3 AT 3/4 JOINT, WS 202-204, FOUND 2 INCH CORROSION/CRACK RPEC AND UT INDICATION.  REPAIRED IAW ZIA DER (COTNEY ENGINEERING) DWG NR C73-R01.  (M)
